View Single Post
Old 05-10-2011, 08:10 AM   #2
JJ JJ is offline
Senior Veteran
(female)
 
JJ's Avatar
 
Join Date: Nov 2000
Location: Ct.
Posts: 3,733
JJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB User
Re: Having continue swelling of stomach and discomfort

You must be on some kind of meds. for it if you have had it that long, so have you been switched to something different? Maybe you system is getting some side effects from any meds. your on.

I know Metformin can give you stomach problems and many folks experience Diarrhea but usually it goes away after a certain length of time. When was the last time your sugar levels were checked, as maybe they have changed? Sometimes you might need an increase or decrease depending on how well it is controlled.

Best wishes...JJ....
__________________
When you come to the end of your rope..tie a knot and hang on!